Volume 1 (1998)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

Coordinates for Quasi-Fuchsian Punctured Torus Space

John R Parker and Jouni Parkkonen

Geometry & Topology Monographs 1 (1998) 451–478

DOI: 10.2140/gtm.1998.1.451

Bibliography
1 P Arés Gastesi, Coordinates for Teichmüller spaces of b–groups with torsion, Ann. Acad. Sci. Fenn. Ser. A I Math. 20 (1995) 279–300 MR1346813
2 P Buser, Geometry and spectra of compact Riemann surfaces, Progress in Mathematics 106, Birkhäuser (1992) MR1183224
3 C J Earle, A Marden, Geometric complex coordinates for Teichmüller space, in preparation
4 D B A Epstein, A Marden, Convex hulls in hyperbolic space, a theorem of Sullivan, and measured pleated surfaces, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)", London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 113–253 MR903852
5 L Keen, C Series, Pleating coordinates for the Maskit embedding of the Teichmüller space of punctured tori, Topology 32 (1993) 719–749 MR1241870
6 L Keen, C Series, Continuity of convex hull boundaries, Pacific J. Math. 168 (1995) 183–206 MR1331998
7 L Keen, C Series, How to bend pairs of punctured tori, from: "Lipa's legacy (New York, 1995)", Contemp. Math. 211, Amer. Math. Soc. (1997) 359–387 MR1476997
8 L Keen, C Series, Pleating invariants for punctured torus groups, Topology 43 (2004) 447–491 MR2052972
9 C Kourouniotis, Deformations of hyperbolic structures, Math. Proc. Cambridge Philos. Soc. 98 (1985) 247–261 MR795891
10 C Kourouniotis, The geometry of bending quasi–Fuchsian groups, from: "Discrete groups and geometry (Birmingham, 1991)", London Math. Soc. Lecture Note Ser. 173, Cambridge Univ. Press (1992) 148–164 MR1196924
11 C Kourouniotis, Complex length coordinates for quasi–Fuchsian groups, Mathematika 41 (1994) 173–188 MR1288062
12 I Kra, Horocyclic coordinates for Riemann surfaces and moduli spaces I: Teichmüller and Riemann spaces of Kleinian groups, J. Amer. Math. Soc. 3 (1990) 499–578 MR1049503
13 I Kra, B Maskit, The deformation space of a Kleinian group, Amer. J. Math. 103 (1981) 1065–1102 MR630778
14 B Maskit, On Klein's combination theorem II, Trans. Amer. Math. Soc. 131 (1968) 32–39 MR0223570
15 B Maskit, Kleinian groups, Grundlehren der Mathematischen Wissenschaften 287, Springer (1988) MR959135
16 C T McMullen, Complex earthquakes and Teichmüller theory, J. Amer. Math. Soc. 11 (1998) 283–320 MR1478844
17 J Nielsen, Die Isomorphismen der allgemeinen, unendlichen Gruppe mit zwei Erzeugenden, Math. Ann. 78 (1964) 385–397 MR1511907
18 J R Parker, C Series, Bending formulae for convex hull boundaries, J. Anal. Math. 67 (1995) 165–198 MR1383492
19 J Parkkonen, Geometric complex analytic coordinates for deformation spaces of Koebe groups, Ann. Acad. Sci. Fenn. Math. Diss. (1995) MR1371656
20 S P Tan, Complex Fenchel–Nielsen coordinates for quasi–Fuchsian structures, Internat. J. Math. 5 (1994) 239–251 MR1266284
21 P Waterman, S Wolpert, Earthquakes and tessellations of Teichmüller space, Trans. Amer. Math. Soc. 278 (1983) 157–167 MR697067
22 S Wolpert, The Fenchel–Nielsen deformation, Ann. of Math. (2) 115 (1982) 501–528 MR657237
23 S Wolpert, On the symplectic geometry of deformations of a hyperbolic surface, Ann. of Math. (2) 117 (1983) 207–234 MR690844
24 D J Wright, The shape of the boundary of Maskit's embedding of the Teichmüller space of once punctured tori, preprint